# SDR CALA2015062900536

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 45,990 hours, 15,951 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE SLAT IN TRANSIT LIGHT UPON REACHING CRUISE ALTITUDE, DIVERTED.  LIGHT SUBSEQUENTLY EXTINGUISHED, LE SLAT NR 7.  REPEAT WRITE UP, CHRONIC PROBLEM.  REPLACED INBD NR 7 LE SLAT POSITION SENSOR IAW AMM 27-88-11-4 01.  FSEU NO FAULTS.
